Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 61, NWS Brownsville, TX
NWS Brownsville, TX issued this severe thunderstorm warning at May 31, 2016, 7:27 PM CDT for Brooks County, Texas. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 31, 2016, 7:27 PM CDT (00:27 UTC)
- Expired
- May 31, 2016, 8:00 PM CDT
- In force
- 33 min
- Issued by
- NWS Brownsville, TX
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Brooks County, TX
The radar
The Corpus Christi radar (KCRP), 114 km from the middle of the area, began a volume at 00:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 0.5 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1373 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 876 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.6
The text
As transmitted.
241
WUUS54 KBRO 010027
SVRBRO
TXC047-010100-
/O.NEW.KBRO.SV.W.0061.160601T0027Z-160601T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
727 PM CDT TUE MAY 31 2016
THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN BROOKS COUNTY IN DEEP SOUTH TEXAS...
* UNTIL 800 PM CDT
* AT 726 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 15 MILES SOUTH OF
RAMIREZ...OR 16 MILES SOUTHWEST OF FALFURRIAS...MOVING EAST AT 15
MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES...INCLUDING CRACKED WINDSHIELDS
AND MINOR EXTERIOR DENTS CAN EXPECTED. SOME DAMAGE TO
CROPS AND TREES IS EXPECTED. EXPECT MINOR WIND DAMAGE TO
MOBILE HOMES...SOME ROOFS...SIDING AND SOME FENCES. TREE
LIMBS WILL BLOW DOWN AND SMALL TREES WILL BE UPROOTED.
DAMAGE TO POWER LINES AND SOME POWER POLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
FALFURRIAS...FALFURRIAS FIRE STATION...
FALFURRIAS JUNIOR HIGH SCHOOL...
HIDALGO CITY PARK AND CANTU ADDITION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
BROWNSVILLE.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2696 9818 2702 9842 2706 9842 2705 9847
2714 9847 2721 9846 2723 9814
TIME...MOT...LOC 0026Z 275DEG 13KT 2712 9839
HAIL...1.25IN
WIND...60MPH
$$
541 follow-up statement
268
WWUS54 KBRO 010100
SVSBRO
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
800 PM CDT TUE MAY 31 2016
TXC047-010110-
/O.EXP.KBRO.SV.W.0061.000000T0000Z-160601T0100Z/
BROOKS TX-
800 PM CDT TUE MAY 31 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BROOKS COUNTY HAS
EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND HAVE EXITED THE WARNED AREA. THEREFORE...THE WARNING HAS
BEEN ALLOWED TO EXPIRE.
LAT...LON 2696 9818 2702 9842 2706 9842 2705 9847
2714 9847 2721 9846 2723 9814
TIME...MOT...LOC 0058Z 275DEG 13KT 2712 9839
$$
54What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 6:49 PM CDT, 38 minutes earlier.
Area forecast discussion, May 31, 6:49 PM CDT, 38 minutes before
Area Forecast Discussion...UPDATED National Weather Service BROWNSVILLE TX 649 PM CDT TUE MAY 31 2016 .DISCUSSION...Updated for latest aviation discussion below. && .AVIATION...The main forecast challenges during the next 24 hours will be the timing and coverage of thunderstorms. latest BRO radar indicates ongoing scattered showers and thunderstorms across the northern ranchlands. Sct low clouds and gusty southeast winds prevail across valley taf sites this evening. Some convection may develop later this evening as an upper- level disturbance approaches from the west...possibly affecting MFE after 06z.The latest HRRR model suggests some convection impacting all the taf sites after overnight. Will mention a tempo for HRL and BRO for some lingering convection after 07z. Thunderstorms could develop again by late morning, but confidence on timing not especially high since much will depend on what happens between now and then. Will maintain PROB30's for HRL/BRO sites for now. && .PREV DISCUSSION... /issued 326 PM CDT TUE MAY 31 2016/ ..Heavy Rainfall and Local Flooding Expected to Affect Parts of Deep South Texas/RGV For Remainder of the Week... SHORT TERM (Tonight through Wednesday Night): Main forecast issue in the short-term will be chances for heavy rain, especially Wednesday night and on into the long term. Current water-vapor channel satellite imagery shows an upper-level low spinning over the AZ/Sonora border region. Conditions are fairly quiet at the moment, as we appear to have stabilized even as the upper-level ridge continues to flatten and move eastward. Atmosphere is quite "juiced" for convection once some forcing arrives. 12Z BRO raob indicated 2.1 inches of PW. Short-term model guidance continues to show a mid-level disturbance moving through the area in the WSW flow aloft, with main impacts generally between midnight and 6am and tending to focus on the western counties. 1-2+ inches of rain are possible from any storms that form. A few could even go severe, per SPC Day 1 Outlook, with large hail and possibly strong winds. Buoyancy will certainly be sufficient but shear may be lacking. A relative lull in activity may occur during the daytime on Wednesday, but models indicating another, stronger short-wave more directly tied to the main upper-low (which will be moving into the Big Bend region) moves through the area. This will trigger widespread thundershowers, moving from west to east through the night. WPC progs indicate widespread 1-2 inches areal average amounts, with locally heavier amounts certainly possible. Flash- flood watches are likely to be required from Wednesday night through Thursday for western counties at least...and may need to be expanded through the rest of the CWA. Existing temp grids were not changed greatly from what was inherited. LONG TERM (Thursday through Tuesday): After short term evening/overnight convective blowups that move from the Sierra Madre into the Rio Grande Plains/ranchlands and probably survive enough to bring action, particularly to the Mid Valley with "debris" rain closer to the coast. By Thursday, the core of the culprit upper low is centered over the Texas Big Bend, with still decent diffluent flow to keep a rain threat going through the day. Exactly *how* that threat evolves is anyone's guess. The feeling here is that whatever is left of the Wednesday night MCS/QLCS will have disrupted the surface wind pattern (showing fairly robust southeasterlies in background) with morning lighter rains and some residual thunder. By afternoon, assuming some recovery, convection would be able to fire quickly on old boundaries and lower convective temperatures..."auto" convection one might say. For all these reasons will retain a broad brush with likely rain chances but will temper daytime QPF as much of the initial big surge will be tonight and again Wednesday night. Thereafter, the forecast further descends into muddiness. GFS reenergizes the convection as another wave moves underneath the 500 mb low, located Thursday night over the Hill Country. 12Z GFS favors best chances toward the coast which is the current forecast and will continue this, along with somewhat amped up QPF once again. By Friday, the 500 mb low parks itself mid-state near Austin, with "bagginess" in the trough oozing into Deep South Texas. This concentrates deepest moisture just to the north of the RGV, but remaining debris and old boundaries from Thursday night's convection should allow action to "go" quickly with any breaks and recovery. With little else in the way of forcing, the current chance PoP (40- 50 percent) vs. likely looks fair for Friday into Friday night. For the weekend, the descending and elongating 500 mb low shifts to an axis from Nuevo Leon Mexico through Houston, with coastal troughing developing and deep moisture pooling on the back side, somewhat analogous to a winter Texas Gulf Low situation. Saturday is a bit of a wild card with the ECMWF jumping on a day of low rain chances despite region being under the upper low, likely due to a pocket of dry air sliding underneath the system on mid level westerlies. I'm not too sold on that and given what's left of the cool core in early June see a 50/50 day with locally heavy rainfall still a possibility with any destabilizing sunshine. Saturday night/Sunday may be wetter once again but more on the shower vs. thunder side. Rainfall totals could become an issue once again with potential back side banding, and will have to address with later forecasts. Lower temperatures on the whole are likely as well in low level northerly flow under the moisture and rain canopy. Lingering light rains not out of the question Monday and perhaps beyond as system takes sweet time exiting, but low confidence means little change to the forecast to start the next work week. Bottom line? Keep the umbrellas handy, and residents of low lying areas prone to flooding may need to keep the canoe or kayak ready as well. MARINE: Now through Wednesday night: Modest southeast flow will continue through the next 36 hours. Winds may occasionally reach SCEC levels, but not expecting and SCA's. Seas are expected to run 3 to 4 feet through the period. Showers and thunderstorms will be increasing especially starting Wednesday evening. Thursday through Sunday: Wind outcomes will be highly predicated on convective development inland and movement of outflows over the water especially on Thursday. Background winds are moderate southeast and this will remain the forecast, but reality could range from 2 to 4 hour periods of gale force gusts from remnants of QLCS/MCS moving into the Gulf from the Valley/northeast Mexico to light variable winds where flow has been disrupted. This holds into early Friday. By Friday night/Saturday, the approach of the upper low and associated surface boundary will bring lighter and more variable winds to the waters...outside of convection...which will continue before a backing to the north/northeast at some point Saturday night and Sunday. Seas will largely be driven by convection which could create quite a range but for background and forecast purposes will gradually dip from moderate to slight...2 to 3 feet...by the weekend. && .BRO Watches/Warnings/Advisories... TX...None. GM...None. && This product is also available on the web at: HTTP://WEATHER.GOV/RGV 63
Hazardous weather outlook, May 31, 4:51 PM CDT, 2 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 451 PM CDT TUE MAY 31 2016 TXZ248>257-012200- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 451 PM CDT TUE MAY 31 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH TEXAS. .DAY ONE...TONIGHT ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS...WITH A FEW STRONG TO MARGINALLY SEVERE...WILL DEVELOP ACROSS PORTIONS OF DEEP SOUTH TEXAS TONIGHT. BRIEF STRONG WIND GUSTS...SMALL HAIL...FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND HEAVY RAINFALL WILL BE POSSIBLE WITH THE STRONGER STORMS. NUISANCE FLOODING WILL BE POSSIBLE WITH HEAVY RAINFALL...ESPECIALLY IN AREAS OF POOR DRAINAGE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY AN ELEVATED RISK OF RIP CURRENTS IS EXPECTED WEDNESDAY AND THURSDAY. SCATTERED TO NUMEROUS THUNDERSTORMS...WITH A FEW STRONG TO MARGINALLY SEVERE AND SOME PRODUCING HEAVY RAINFALL...WILL DEVELOP ACROSS PORTIONS OF DEEP SOUTH TEXAS WEDNESDAY NIGHT THROUGH SUNDAY. LOCALIZED FLASH FLOODING WILL BE POSSIBLE WEDNESDAY NIGHT INTO THURSDAY. A FLASH FLOOD WATCH MAY BE NEEDED AS THE POTENTIAL FOR WIDESPREAD HEAVY RAINFALL INCREASES. IN ADDITION...BRIEF STRONG WIND GUSTS...SMALL HAIL...FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND HEAVY RAINFALL WILL BE POSSIBLE WITH THE STRONGER STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-012200- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 451 PM CDT TUE MAY 31 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TONIGHT ISOLATED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS PORTIONS OF THE COASTAL WATERS TONIGHT. GUSTY WINDS...LOCALLY HEAVY DOWNPOURS...AND FREQUENT CLOUD TO WATER LIGHTNING STRIKES WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS PORTIONS OF THE COASTAL WATERS WEDNESDAY THROUGH SUNDAY. GUSTY WINDS... LOCALLY HEAVY DOWNPOURS...AND FREQUENT CLOUD TO WATER LIGHTNING STRIKES WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, May 31, 6:11 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
611 PM CDT TUE MAY 31 2016
TXZ249-250-010000-
JIM HOGG TX-BROOKS TX-
611 PM CDT TUE MAY 31 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BROOKS AND
NORTHEASTERN JIM HOGG COUNTIES UNTIL 700 PM CDT...
AT 610 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13
MILES NORTH OF AGUA NUEVA...MOVING NORTHEAST AT 20 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN BROOKS
AND NORTHEASTERN JIM HOGG COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN BROWNSVILLE.
&&
LAT...LON 2727 9852 2726 9823 2698 9850 2707 9866
2732 9852
TIME...MOT...LOC 2310Z 213DEG 19KT 2709 9854
54Special weather statement, May 31, 6:16 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
616 PM CDT TUE MAY 31 2016
TXZ249-010000-
JIM HOGG TX-
616 PM CDT TUE MAY 31 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BROOKS AND
NORTHEASTERN JIM HOGG COUNTIES UNTIL 700 PM CDT...
AT 616 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 6 MILES EAST OF HEBBRONVILLE HIGH SCHOOL TO
SOUTH FORK ESTATES. MOVEMENT WAS NORTH AT 15 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
HEBBRONVILLE...GRUY STADIUM...LAS LOMITAS...
JIM HOGG COUNTY AIRPORT...SOUTH FORK ESTATES...
HEBBRONVILLE HIGH SCHOOL AND HEBBRONVILLE BORDER PATROL STATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN BROWNSVILLE.
&&
LAT...LON 2734 9855 2734 9852 2727 9852 2726 9853
2725 9853 2725 9851 2724 9850 2724 9849
2721 9850 2721 9881 2727 9881 2727 9880
2735 9880 2736 9863 2734 9862 2734 9859
2736 9859 2736 9855
TIME...MOT...LOC 2316Z 194DEG 15KT 2728 9857 2728 9872
54The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 7:03 PM CDT | Severe Thunderstorm Warning | BRO | Brooks | 27 min |
| May 31, 7:23 PM CDT | Areal Flood Advisory | BRO | Jim Hogg | 97 min |
| May 31, 8:03 PM CDT | Severe Thunderstorm Warning | BRO | Brooks, Jim Hogg | 27 min |
| May 31, 8:19 PM CDT | Special Weather Statement | BRO | Jim Hogg, Zapata | 56 min |
| May 31, 8:25 PM CDT | Special Weather Statement | BRO | Brooks | 50 min |
| May 31, 8:39 PM CDT | Areal Flood Advisory | BRO | Brooks | 2 hr |
| May 31, 8:46 PM CDT | Severe Thunderstorm Warning | BRO | Brooks, Hidalgo | 29 min |
| May 31, 9:22 PM CDT | Special Weather Statement | BRO | Kenedy | 8 min |
| May 31, 9:27 PM CDT | Special Weather Statement | BRO | Brooks | 48 min |
| May 31, 9:31 PM CDT | Special Weather Statement | BRO | Jim Hogg | 44 min |
| May 31, 9:46 PM CDT | Areal Flood Advisory | BRO | Kenedy | 89 min |
| May 31, 9:52 PM CDT | Special Weather Statement | BRO | Kenedy, Willacy | 38 min |
| May 31, 10:18 PM CDT | Special Weather Statement | BRO | Hidalgo, Starr | 42 min |
| May 31, 10:20 PM CDT | Areal Flood Advisory | BRO | Starr | 85 min |
| May 31, 10:24 PM CDT | Severe Thunderstorm Warning | BRO | Hidalgo, Starr | 36 min |
| May 31, 10:44 PM CDT | Areal Flood Advisory | BRO | Hidalgo | 91 min |
| May 31, 10:56 PM CDT | Special Weather Statement | BRO | Willacy | 49 min |
| May 31, 11:08 PM CDT | Severe Thunderstorm Warning | BRO | Kenedy, Willacy | 52 min |
| May 31, 11:17 PM CDT | Special Weather Statement | BRO | Hidalgo | 43 min |
| May 31, 11:19 PM CDT | Severe Thunderstorm Warning | BRO | Hidalgo | 41 min |
| May 31, 11:23 PM CDT | Special Weather Statement | BRO | Jim Hogg | 37 min |
| May 31, 11:37 PM CDT | Tornado Warning | BRO | Hidalgo | 23 min |
| May 31, 11:46 PM CDT | Special Marine Warning | BRO | 59 min | |
| May 31, 11:56 PM CDT | Special Weather Statement | BRO | Willacy | 49 min |
| Jun 1, 12:02 AM CDT | Tornado Warning | BRO | Hidalgo | 28 min |
| Jun 1, 12:05 AM CDT | Severe Thunderstorm Warning | BRO | Hidalgo | 40 min |
| Jun 1, 12:20 AM CDT | Areal Flood Advisory | BRO | Hidalgo | 85 min |
| Jun 1, 12:29 AM CDT | Special Weather Statement | BRO | Cameron | 46 min |
| Jun 1, 12:35 AM CDT | Areal Flood Advisory | BRO | Cameron, Willacy | 85 min |
| Jun 1, 12:38 AM CDT | Special Weather Statement | BRO | Cameron | 37 min |
| Jun 1, 12:53 AM CDT | Special Weather Statement | BRO | Cameron | 52 min |
| Jun 1, 1:09 AM CDT | Severe Thunderstorm Warning | BRO | Cameron | 36 min |
| Jun 1, 1:21 AM CDT | Special Weather Statement | BRO | Cameron | 39 min |
| Jun 1, 2:09 AM CDT | Areal Flood Advisory | BRO | Cameron | 96 min |
| Jun 1, 3:23 AM CDT | Special Marine Warning | BRO | 52 min | |
| Jun 1, 4:45 AM CDT | Small Craft Advisory for Winds | BRO | 4 hr | |
| Jun 1, 5:02 AM CDT | Flash Flood Watch | BRO | Brooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 2 more | 4 days |
| Jun 1, 5:25 AM CDT | Wind Advisory | BRO | Cameron, Willacy | 3 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.